Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

amanda16

Veteran Member
  • Total Reviews

    0
  • Content Count

    139
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About amanda16

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. I do hope things get better for you. A little story of encouragement ...3 valentines days ago I had just started accutane, I remember I had picked at 2 little things on my forehead and the skin slid off leaving a huge red mess. The whole time I was at dinner I was so worried about my skin...and then the next valentines day the same man I was out to dinner the year I thought my skin was so bad, proposed to me. So you just gotta hang in there, I know its hard I still have my bad skin days. Don't
  2. lamarr i totally respect what you're saying so i guess this is just going to be a trial for me, but still, just throwing it out there.....a low dose accutane course could be seen as the same idea as vaccines,
  3. hey sophinea, hope all goes well with the retina! i was on accutane and the boards around the same time as you were, my skin cleared up alot but im back on a low dose course to get rid of this flushing accutane left me with. was he the only derm in that office? if he isnt im sure he could write you your first prescription then transfer you to another derm. did he get you started in the ipledge system? its so annoying to have to take a pregnancy test thennnnnn wait a month and go back.. hopeful
  4. thanks joe, i'll definitely look into propranalol however id have to see if i could afford it without prescription coverage. i agree that accutane again wouldnt be good for my skin- that is if i was taking a regular dose. there have been so many articles linking low dose accutane to help with rosacea.. here is a link to one if you want to take a look at it http://rosacea-support.org/low-dose-accutane
  5. i agree with tommy- there is so much information that low dose is GOOD for rosacea.. heres a link to just one of the many articles http://rosacea-support.org/low-dose-accutane. the only problem is that i can only take 40 mgs twice a week instead of 10 mgs a day. so since the half life of accutane is 21 hours im not sure if 40 mgs twice a week will have an impact
  6. o yea i forgot to mention, although my skin did start breaking out again, it was not nearly as bad as before, some weeks its bad and some weeks its good. its very odd too because my skin is good before and during my period, once my period is finished thats when i start to break out
  7. i wrote a post in the accutane forum, but i figured i would get more hits in here where it really belongs. so quick history: went on 40 mg accutane for 4 months last january-may of last year for resistant acne. my acne was not cysts or nodules, more just like little red bumps maybe a bit bigger than a pen tip. my acne went away during the course however it did return once i ended. my skin flushed the entire time while on accutane and still does now, especially when im waitressing in a hot restau
  8. joe- what have you done to help your rosacea? my skin is naturally really pale until i start to flush its awful i did go pick up my script.. 40 mgs.. she said that she doesn't prescribe low dose or maintenance dosages, so i told her i would go on a full 40 everyday. however i would rather be on the safe side though when it comes to my flushing, and i am still going to take it only twice a week. i have read something about accutanes half life only being 21 hours, so i'm not sure if that makes it
  9. hey thanks for the replies... im going back on accutane for the main reason of flushing but to also manage my acne. some weeks there is none and some weeks there are the little bumps that are so annoying. I have read a lot of articles on low doses helping with rosacea and it looks promising. because of financial reasons I am only getting a months prescription of 40 mgs. however, i will only be taking 2 pills a week therefore stretching that one prescription to last me almost 4 months.
  10. hey everyone i used to come on the boards all the time but once my skin cleared up i stopped for a while. but alas that couldnt last forever so i'm back. i was on a 4 month course at 40 mg a day and finished last may. when i went on accutane my skin wasn't all that bad, definitely had been worse in the past. but anyways my skin was beautiful a couple months in and for a little while afterwards. My skin is looking decent these days but i have developed severe flushing so i made the decision to go
  11. its not 100-120 a day.. its 100-120 culmulative dose... for example i am 45kgs.. i was on a 40 mg daily dose for 4 months.. so 4 months=120 days.. so you do 40 times 120=4800.. then divide by weight... so i ended with a culmulative dose of 106.. hope that helped!
  12. Thanks for the advice, best of luck to you too!

    1. yea i have a feeling those must be milia.. something ive never had until after i came off tane. i do hope i get some responses on prosacea.. HELP!
    ×